Alert archive / Oklahoma / Tornado Warnings in 2010
Tornado Warning 55, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 19, 2010, 5:22 PM CDT for Kingfisher County, Oklahoma. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2010, 5:22 PM CDT (22:22 UTC)
- Expired
- May 19, 2010, 6:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Kingfisher County, OK
The radar
The Norman radar (KTLX), 87 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 2:06 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 730 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 486 m²/s²
- 0-3 km storm-relative helicity
- 575 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.0
The text
As transmitted, in the capitals the NWS used until 2016.
845
WFUS54 KOUN 192222
TOROUN
OKC073-192315-
/O.NEW.KOUN.TO.W.0055.100519T2222Z-100519T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
522 PM CDT WED MAY 19 2010
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 615 PM CDT
* AT 520 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING
TORNADOES WAS LOCATED 12 MILES WEST OF LOYAL...MOVING EAST AT 40
MPH. THE MOST DANGEROUS PART OF THE STORM WILL MOVE TOWARD LOYAL
AND DOVER. IN ADDITION... HAIL LARGER THAN BASEBALLS ARE LIKELY.
THIS IS A DIFFERENT STORM THAT THE STORM THAT HAS PRODUCED THE
TORNADO NEAR HENNESSEY AND MARSHALL.
* LOCATIONS IN THE WARNING INCLUDE CASHION...DOVER...HENNESSEY...
KINGFISHER...LACEY...LOYAL AND OMEGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
&&
LAT...LON 3616 9768 3577 9767 3573 9767 3578 9820
3615 9821
TIME...MOT...LOC 2220Z 269DEG 33KT 3597 9829
$$
..SPEG.5 follow-up statements
569
WWUS54 KOUN 192235
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
535 PM CDT WED MAY 19 2010
OKC073-192315-
/O.CON.KOUN.TO.W.0055.000000T0000Z-100519T2315Z/
KINGFISHER OK-
535 PM CDT WED MAY 19 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
KINGFISHER COUNTY...
AT 533 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM WITH STRONG INDICATIONS OF PRODUCING A TORNADO 3 MILES
WEST OF LOYAL...MOVING EAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE CASHION...DOVER...HENNESSEY...
KINGFISHER...LACEY...LOYAL AND OMEGA.
LAT...LON 3616 9768 3577 9767 3573 9767 3578 9820
3615 9821
TIME...MOT...LOC 2233Z 270DEG 30KT 3596 9815
$$
..SPEG.317 WWUS54 KOUN 192242 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 542 PM CDT WED MAY 19 2010 OKC073-192315- /O.CON.KOUN.TO.W.0055.000000T0000Z-100519T2315Z/ KINGFISHER OK- 542 PM CDT WED MAY 19 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR KINGFISHER COUNTY... AT 541 PM CDT...SPOTTERS HAVE REPORTED A TORNADO NEAR LOYAL...MOVING EAST AT 30 MPH. PEOPLE IN LOYAL AND DOVER SHOULD TAKE IMMEDIATE TORNADO PRECAUTIONS. * LOCATIONS IN THE WARNING INCLUDE CASHION...DOVER...HENNESSEY... KINGFISHER...LACEY...LOYAL AND OMEGA. LAT...LON 3573 9767 3580 9820 3615 9821 3616 9768 TIME...MOT...LOC 2241Z 270DEG 28KT 3596 9808 $$ ..SPEG.
544 WWUS54 KOUN 192253 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 553 PM CDT WED MAY 19 2010 OKC073-192315- /O.CON.KOUN.TO.W.0055.000000T0000Z-100519T2315Z/ KINGFISHER OK- 553 PM CDT WED MAY 19 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR KINGFISHER COUNTY... AT 553 PM CDT...RADAR AND STORM SPOTTERS ARE OBSERVING A TORNADO 6 MILES WEST OF DOVER...MOVING EAST AT 30 MPH. RESIDENTS OF DOVER NEED TO TAKE IMMEDIATE TORNADO PRECAUTIONS! * LOCATIONS IN THE WARNING INCLUDE CASHION...DOVER...HENNESSEY... KINGFISHER...LACEY...LOYAL AND OMEGA. LAT...LON 3573 9767 3580 9820 3615 9821 3616 9768 TIME...MOT...LOC 2253Z 270DEG 28KT 3596 9796 $$ ..SPEG.
083 WWUS54 KOUN 192301 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 601 PM CDT WED MAY 19 2010 OKC073-192315- /O.CON.KOUN.TO.W.0055.000000T0000Z-100519T2315Z/ KINGFISHER OK- 601 PM CDT WED MAY 19 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR KINGFISHER COUNTY... AT 600 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES SOUTHWEST OF DOVER...MOVING EAST-SOUTHEAST OF DOVER AT 30 MPH. PEOPLE IN DOVER AND BETWEEN DOVER AND KINGFISHER NEED TO TAKE IMMEDIATE SHELTER! THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE... SO DO NOT WAIT UNTIL YOU SEE A TORNADO BEFORE TAKING SHELTER. * LOCATIONS IN THE WARNING INCLUDE CASHION...DOVER...HENNESSEY... KINGFISHER...LACEY AND LOYAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS. && LAT...LON 3573 9767 3586 9814 3613 9815 3616 9768 TIME...MOT...LOC 2300Z 277DEG 26KT 3594 9791 $$ ..SPEG.
817 WWUS54 KOUN 192310 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 610 PM CDT WED MAY 19 2010 OKC073-192315- /O.CON.KOUN.TO.W.0055.000000T0000Z-100519T2315Z/ KINGFISHER OK- 610 PM CDT WED MAY 19 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR KINGFISHER COUNTY... AT 609 PM CDT...RADAR AND STORM SPOTTERS OBSERVED A TORNADO 4 MILES SOUTHEAST OF DOVER THAT HAS PRODUCED DAMAGE. THE STORM IS MOVING EAST AT 30 MPH. THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE... SO DO NOT WAIT UNTIL THE TORNADO IS VISIBLE TO TAKE SHELTER. * LOCATIONS IN THE WARNING INCLUDE CASHION...DOVER...HENNESSEY AND KINGFISHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS. && LAT...LON 3573 9767 3585 9809 3614 9806 3616 9768 TIME...MOT...LOC 2309Z 268DEG 27KT 3595 9782 $$ ..SPEG.
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 2:11 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, May 19, 2:11 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
211 PM CDT WED MAY 19 2010
.DISCUSSION...
ONLY MINOR CHANGES REQUIRED IN THE PACKAGE TODAY... AND WILL ISSUE
ZONES EARLY AS ATTENTION SHIFTS TO THE DEVELOPING SEVERE WEATHER
SITUATION THIS AFTERNOON. OUTFLOW BOUNDARY/WARM FRONT HAS SET UP
FROM NORTHWEST OKLAHOMA INTO CENTRAL AND SOUTHEAST OKLAHOMA FROM
THE MORNING CONVECTION. WINDS ARE VEERING ACROSS WEST CENTRAL AND
CENTRAL OKLAHOMA INDICATING THE DRYLINE IS TRYING TO SET UP
SOMEWHERE NEAR OR JUST EAST OF A KCSM TO KFDR LINE. SATELLITE HAS
SHOWN TOWERS DEVELOPING ACROSS THE WESTERN OKLAHOMA-TEXAS
PANHANDLE STATE LINE WITH LIGHT REFLECTIVITIES DEVELOPING NEAR THE
ANTELOPE HILLS. EXPECT STORMS TO INITIATE SOON WITH DEVELOPMENT
RELATIVELY QUICKLY INTO SEVERE THUNDERSTORMS. BACKED WINDS AND
ENHANCED LOW LEVEL SHEAR ALONG THE OUTFLOW BOUNDARY/WARM FRONT
WILL LEAD TO A ENHANCED TORNADO RISK. STORMS WILL LINGER INTO
EASTERN SECTIONS OF THE AREA TOMORROW. A DRIER PATTERN DEVELOPS
OVER THE AREA LATE THIS WEEK AND INTO EARLY NEXT WEEK... ALTHOUGH
SOME NEW MEDIUM RANGE MODELS SUGGEST THAT SOUTHWEST UPPER FLOW MAY
MOVE CLOSER TO THE AREA LATER IN THE EXTENDED WHICH MAY GIVE SOME
STORM CHANCES. WILL MONITOR THAT POSSIBILITY AS WE GO FORWARD.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 61 80 59 87 / 60 30 10 0
HOBART OK 59 82 56 88 / 30 10 10 0
WICHITA FALLS TX 64 87 64 91 / 40 20 10 0
GAGE OK 54 76 49 87 / 30 10 10 0
PONCA CITY OK 57 74 54 82 / 70 30 10 0
DURANT OK 68 83 66 88 / 70 40 40 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR OKZ004>013-015-
017>020.
TX...NONE.
&&Hazardous weather outlook, May 19, 11:40 AM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1140 AM CDT WED MAY 19 2010
OKZ004>048-050>052-TXZ083>090-201100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1140 AM CDT WED MAY 19 2010
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS CENTRAL AND PARTS OF SOUTHEAST OKLAHOMA. THE HIGH
RISK INCLUDES THE OKLAHOMA CITY METRO AREA AND SURROUNDING COUNTIES.
OTHERWISE...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON AND TONIGHT ACROSS THE WESTERN-TWO THIRDS OKLAHOMA. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN WESTERN NORTH TEXAS.
LOCATION...
THE MOST DANGEROUS STORMS ARE EXPECTED TO OCCUR EAST OF A LINE FROM
STILLWATER...TO WATONGA...TO ANADARKO...TO TISHOMINGO.
TIMING...
ALTHOUGH SEVERE STORMS WILL BE POSSIBLE THROUGH 5 AM...THE MOST
LIKELY TIME FOR TORNADOES AND VERY LARGE DAMAGING HAIL WILL BE FROM
2 PM THROUGH MIDNIGHT.
IMPACTS...
STRONG TORNADOES...
LARGE HAIL TO 4 INCH DIAMETER...
DAMAGING THUNDERSTORM WIND GUSTS TO 75 MPH.
RECOMMENDED ACTIONS...
RESIDENTS OF OKLAHOMA AND NORTH TEXAS SHOULD ALSO CLOSELY MONITOR
THE WEATHER SITUATION THIS AFTERNOON AND EVENING... REVIEW SAFETY
PLANS AND BE PREPARED TO ACT IF SEVERE WEATHER APPROACHES.
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
AREA SHOULD CLOSELY MONITOR THE WEATHER THROUGHOUT THE DAY AND PLAN
FOR SEVERE WEATHER OPERATIONS FROM 2 PM UNTIL 5 AM.
DISCUSSION...
THE SEVERE WEATHER THREAT WILL INCREASE SIGNIFICANTLY THIS AFTERNOON
AS THE ATMOSPHERE BECOMES INCREASINGLY UNSTABLE. A WARM FRONT...
LOCATED ALONG INTERSTATE 40 ACROSS WESTERN INTO CENTRAL OKLAHOMA AND
THEN SOUTHEAST WILL CONTINUE TO LIFT NORTH... AND LOW-LEVEL MOISTURE
AND INSTABILITY WILL INCREASE SOUTH OF THIS WARM FRONT. MEANWHILE A
DRYLINE WILL DEVELOP BY THIS AFTERNOON ACROSS WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS. OUTFLOW BOUNDARIES FROM THIS MORNINGS STORMS
WILL ALSO BE LOCATED ACROSS OKLAHOMA THIS AFTERNOON. THE ATMOSPHERE
ACROSS THE AREA WILL BECOME QUITE UNSTABLE... ESPECIALLY TO THE
SOUTH OF THE WARM FRONT AND EAST OF THE DRYLINE. ELEVATED
INSTABILITY NORTH OF THE WARM FRONT WILL ALSO BE SUFFICIENT TO
SUPPORT SEVERE THUNDERSTORMS.
THUNDERSTORMS ARE EXPECTED TO DEVELOP MID TO LATE AFTERNOON...
PRIMARILY NEAR THE DRYLINE AND POSSIBLY ALONG THE WARM FRONT.
THUNDERSTORMS WILL QUICKLY BECOME SEVERE WITH THE POTENTIAL OF LARGE
HAIL AND DAMAGING WINDS. LOW-LEVEL WIND SHEAR WILL BE SUFFICIENT FOR
THE DEVELOPMENT OF STRONG TORNADOES... ESPECIALLY NEAR THE WARM
FRONT AND ANY OUTFLOW BOUNDARIES. THUNDERSTORMS WILL BECOME MORE
NUMEROUS LATE THIS EVENING AND OVERNIGHT WITH THE PRIMARY SEVERE
WEATHER THREAT OF LARGE HAIL AND DAMAGING WINDS... ALTHOUGH ISOLATED
TORNADOES WILL STILL BE POSSIBLE. STORMS TODAY WILL GENERALLY MOVE
EAST-NORTHEAST AT AROUND 30 TO 40 MPH... WITH THE STRONGEST STORMS
MOVING EAST AT 25 TO 30 MPH.
CONTINUE TO CHECK WEATHER INFORMATION THROUGHOUT THE DAY FOR THE
LATEST UPDATES. ALSO REVIEW YOUR SEVERE WEATHER SAFETY PLAN BEFORE
THE SEVERE STORMS STRIKE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
RAINFALL FROM EARLIER TODAY HAS INCREASED THE POTENTIAL FOR FLOODING
THIS AFTERNOON AND TONIGHT... ESPECIALLY ACROSS NORTHERN OKLAHOMA.
SEE THE FLASH FLOOD WATCH FOR ADDITIONAL INFORMATION.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EAST OF A LINE FROM
STILLWATER TO SHAWNEE TO SULPHUR. THUNDERSTORMS ARE EXPECTED TO BE
ONGOING BY SUNRISE IN THE EASTERN HALF OF OKLAHOMA. A MESOSCALE
SURFACE BOUNDARY ASSOCIATED WITH AN UPPER LEVEL TROUGH IS EXPECTED
TO DEFINE THE WESTERN EDGE OF THUNDERSTORMS. THE VERY HUMID AIRMASS
AND STRONG LOW-LEVEL JET EAST OF THIS BOUNDARY IS EXPECTED TO
SUPPORT SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS AND LARGE HAIL ARE
EXPECTED IMPACTS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE AT 5 AM
THURSDAY MORNING.
26/30/16In the hours before
Local storm report, May 19, 5:07 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
507 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL 4 N EAGLE CITY 35.99N 98.58W
05/19/2010 E3.25 INCH BLAINE OK STORM CHASER
&&
AGLocal storm report, May 19, 5:12 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
512 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TORNADO 5 SSW DOUGLAS 36.19N 97.70W
05/19/2010 GARFIELD OK EMERGENCY MNGR
&&
AGSpecial weather statement, May 19, 5:12 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 512 PM CDT WED MAY 19 2010 OKZ018-192230- KINGFISHER OK- 512 PM CDT WED MAY 19 2010 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR KINGFISHER COUNTY. AT 510 PM... IN ADDITION TO THE TORNADIC THUNDERSTORM IN NORTHEASTERN KINGFISHER COUNTY NEAR MARSHALL... ANOTHER TORNADIC THUNDERSTORM WAS LOCATED IN BLAINE COUNTY TO THE NORTH OF WATONGA THAT WILL MOVE INTO KINGFISHER COUNTY BEFORE 530 PM. RESIDENTS IN KINGFISHER COUNTY... ESPECIALLY IN THE LOYAL..DOVER AND KINGFISHER AREAS... WILL NEED TO REMAIN ALERT FOR THIS STORM. LAT...LON 3616 9768 3580 9768 3582 9819 3612 9820 ..SPEG.
Special weather statement, May 19, 5:12 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 512 PM CDT WED MAY 19 2010 OKZ023-027-192245- CADDO OK-GRADY OK- 512 PM CDT WED MAY 19 2010 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO AND GRADY COUNTIES. AT 511 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER APACHE...MOVING NORTHEAST AT 30 MPH. OTHER STORMS WERE DEVELOPING NEAR RUSH SPRINGS AND NINNEKAH. STORM INTENSITY IS INCREASING AND WARNINGS MAY BE NECESSARY. A TORNADO WATCH IS IN EFFECT. LAT...LON 3519 9788 3496 9777 3486 9845 3494 9853
Special weather statement, May 19, 5:14 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
514 PM CDT WED MAY 19 2010
OKZ013-020-192245-
NOBLE OK-PAYNE OK-
514 PM CDT WED MAY 19 2010
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR NOBLE AND PAYNE COUNTIES.
AT 513 PM CDT...A THUNDERSTORM PRODUCING A TORNADO WAS LOCATED 22
MILES SOUTHWEST OF PERRY... OR AROUND 30 MILES WEST OF STILLWATER...
MOVING EAST AT 30 MPH.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR STORMS THREATEN YOU.
LAT...LON 3601 9702 3604 9734 3618 9737 3618 9744
3631 9745 3633 9705
30Local storm report, May 19, 5:20 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
520 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TORNADO 4 SW MARSHALL 36.11N 97.68W
05/19/2010 LOGAN OK STORM CHASER
&&
AGThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 11:39 PM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 36 min |
| May 19, 12:14 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 61 min |
| May 19, 12:49 AM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 41 min |
| May 19, 1:27 AM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 48 min |
| May 19, 2:07 AM CDT | Tornado Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 38 min |
| May 19, 2:43 AM CDT | Severe Thunderstorm Warning | OUN | Dewey | 62 min |
| May 19, 3:30 AM CDT | Areal Flood Advisory | OUN | Ellis, Harper, Woodward | 6 hr |
| May 19, 3:39 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 66 min |
| May 19, 4:22 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 53 min |
| May 19, 4:50 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 40 min |
| May 19, 5:09 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Logan, Major | 51 min |
| May 19, 5:25 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 65 min |
| May 19, 5:57 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 63 min |
| May 19, 6:07 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 53 min |
| May 19, 6:18 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Woods, Woodward | 4 hr |
| May 19, 6:52 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble, Payne | 23 min |
| May 19, 7:00 AM CDT | Areal Flood Advisory | OUN | Kay | 4 hr |
| May 19, 8:34 AM CDT | River Flood Warning | OUN | Major, Woods, Woodward | 24 hr |
| May 19, 9:48 AM CDT | Flash Flood Watch | OUN | Alfalfa, Blaine, Dewey, Ellis, Garfield, Grant and 9 more | 13 hr |
| May 19, 2:35 PM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 37 hr |
| May 19, 2:41 PM CDT | River Flood Warning | OUN | Kingfisher, Logan | 37 hr |
| May 19, 3:12 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 63 min |
| May 19, 3:26 PM CDT | Tornado Warning | OUN | Blaine, Kingfisher | 34 min |
| May 19, 3:26 PM CDT | Tornado Warning | OUN | Dewey, Roger Mills | 49 min |
| May 19, 3:42 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 63 min |
| May 19, 3:56 PM CDT | Tornado Warning | OUN | Garfield, Kingfisher | 49 min |
| May 19, 4:09 PM CDT | Tornado Warning | OUN | Dewey | 51 min |
| May 19, 4:41 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Woodward | 64 min |
| May 19, 4:41 PM CDT | Tornado Warning | OUN | Garfield, Kingfisher, Logan | 49 min |
| May 19, 4:52 PM CDT | Tornado Warning | OUN | Blaine, Dewey | 38 min |
| May 19, 5:26 PM CDT | Tornado Warning | OUN | Garfield, Logan, Noble, Payne | 64 min |
| May 19, 6:13 PM CDT | Tornado Warning | OUN | Kingfisher, Logan | 47 min |
| May 19, 6:15 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 60 min |
| May 19, 6:21 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 24 min |
| May 19, 6:24 PM CDT | Tornado Warning | OUN | Payne | 66 min |
| May 19, 6:25 PM CDT | Tornado Warning | OUN | Lincoln | 37 min |
| May 19, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 60 min |
| May 19, 6:49 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 56 min |
| May 19, 6:53 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 37 min |
| May 19, 6:55 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain, Pottawatomie | 50 min |
| May 19, 6:59 PM CDT | Tornado Warning | OUN | Lincoln, Logan | 46 min |
Nearby
Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.